MAUDE Adverse Event Report: CYNOSURE LLC ELITE+

CYNOSURE LLC ELITE+
Model Number 100-7018-010
Medical Device Problem Code Radiation Underexposure (3018)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient injury was reported.During a device evaluation, technician observed damages on the optics and confirmed that the energy was low and greater than 20% outside of specification.Device will be repaired.Since the energy was confirmed to be outside of the specification, this event is an aro (accidental radiation occurrence) and therefore reportable.
 
Event or Problem Description
It was reported that the handpiece was recalibrating continuously, and upon inspection device was found to be out of specification.

Brand Name
ELITE+
Common Device Name
ELITE+
Manufacturer (Section D)
CYNOSURE LLC
5 carlisle road
westford MA 01886
MDR Report Key11140049
Report Number1222993-2021-00001
Device Sequence Number11687086
Product Code GEX
UDI-Device Identifier00841494100063
UDI-Public(01)00841494100063(11)181114
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
141425
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number100-7018-010
Device Catalogue Number105-7018-000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2020
Initial Report FDA Received Date01/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1